# SDR UALA2010081602979

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 48,451 hours, 17,593 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: VFT300A1AMDTA
- Part serial: 2697
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BLOWER FAN ECAM. FLIGHT DIVERTED.  CREW REPORTED ACFT EXPERIENCED A SKIN VALVE ECAM FAULT AND A BLOWER ECAM FAULT WHILE IN CRUISE.  WHILE AIRCRAFT WAS ON SHORT FINAL IT ALSO HAD AND EXTRACT ECAM FAULT APPEAR.  REPLACED VALVE.   OPS NORMAL.
